**This section can be grotesque.**
Initial Reactions to
Dilantin: Burns the tooshie:
Steroids: Pretty aggressive, facial swelling and put on about 15 lbs
Tarceva: Fake acne (vanity!) diarrhea like I have never known. Mostly in mornings. Need to adjust due to ability to provide child with breakfast. (16 October 2009 lower dosage curing diarrhea issue. Thank goodness. Fingertip peeling. Looks like eczema, not actually the disease. Sinuses flaring. Skin will not absorb moisturizer well.
Avastin: Fatigue. Danger is in case of major wound (car accident). Very hard to heal. No surgery for anything avoidable in life. Minor bleeding in nose.
Temodar (traditional treatment for brain cancer):
145mg: Normally causes constipation (not when on tarceva) and nausea. Nausea is mild.
390mg: Not actually vomiting, but it does seem like barf city. Actually have tripled my anti-nausea med and am waking up due to nausea. Made it through and about 36 hrs after last dosage was nausea-free.
Keppra 1000mg daily: Just quite sleepy.